×

Found 959 Documents (Results 1–100)

100
MathJax

Uniform global attractor for a class of nonautonomous evolution hemivariational inequalities with multidimensional “reaction-velocity” law. (English) Zbl 1479.35134

Sadovnichiy, Victor A. (ed.) et al., Contemporary approaches and methods in fundamental mathematics and mechanics. Cham: Springer. Underst. Complex Syst., 347-368 (2021).
MSC:  35B41 47J20 47J22
PDF BibTeX XML Cite
Full Text: DOI

Zero preservation for a family of multivalued functionals, and applications to the theory of fixed points and coincidences. (English. Russian original) Zbl 07424608

Dokl. Math. 102, No. 1, 272-275 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 493, 13-17 (2020); erratum ibid. 103, 66 (2021).
MSC:  47-XX 54-XX
PDF BibTeX XML Cite
Full Text: DOI

One problem of statistically uncertain estimation. (English) Zbl 1468.60049

Tarasyev, Alexander (ed.) et al., Stability, control and differential games. Proceedings of the international conference on stability, control and differential games (SCDG2019), Yekaterinburg, Russia, September 16–20, 2019. Cham: Springer. Lect. Notes Control Inf. Sci. – Proc., 157-167 (2020).
MSC:  60G35 93E10
PDF BibTeX XML Cite
Full Text: DOI

Existence of martingale solutions of stochastic differential inclusions of parabolic type in a Hilbert space. (English. Russian original) Zbl 1441.60047

Differ. Equ. 56, No. 1, 109-119 (2020); translation from Differ. Uravn. 56, No. 1, 110-121 (2020).
MSC:  60H15 60G46 46E30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software